# SDR AALA20041201

- Difficulty date: December 8, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - EMERGENCY LIGHT AT SEATS 13DEF INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT AT SEAT 13DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
